# SDR 06FDEA2272

- Difficulty date: June 13, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CTR PIT BILGE STA 5/89-5/119 LONG 46L UPPER AND LWR FLANGES CORRODED.  REMOVED AND REPLACED AS PER DRAWING A5A7030 AND SRM 51-33-01 VOL II, NEW LONGERON P/N: FX A5A7030-1 FABRICATED PER DRAWING A5A7030. CLASSIFIED MAJOR REPAIR PER GMM 6-5-100.
